I was on 2.5 a day mainly to help me sleep and help with bp going up due to my pain medications. some people get sleepy on pain meds others get energy! well thats me! when I take my pain meds I can clean my whole house! so my doc gave me xanex to help control my bp and it worked but now I want to stop the xanex because I tapered down from my pain meds to a point that is manageable.. but sometimes not always I get a spike in my BP so not sure what to do? i've got myself down to 1.25ml of xanex from 2.5
but I'm at a stand still at this level for weeks due to my spikes in BP! I'm so confused because I need my pain meds to manage my pain and now my bp spikes are more frequent due to my decrease in xanex use.. can anybody find me somebody to help!!!!!!!! me
there are very knowledgable folks here march but you may get more help from the addiction--substance abuse place. Wish you well and hang around on our couch for a while. There are some real "jewels of wisdom" here that may help you with this current situation. omhome
My BP shout up to 200. I was given alprazolam(xanex 0.25 mg) for a month. My BP become normal. and I was asked to stop xanes. The doctor said that anxiety was the cause of Higher BP. Unfortunately I developed insomnia in absence of xanex. So I had to restart xanex for insomnia.This is story of 1991. Gradually I increase the dose of xanex to 2 mg. Now I am advised to ta,take 1Mg. of xanex and 5 mg. of zolpidine. I get sleep for about 5 hrs a night.I also take a nap of one hour in the afternoon. I started taking xanex in 1991. So I am keen to stop this drug. I am experimenting with some yoga postures which i got by Googling-yoga postures for insomnia. there are 6 yoga postures which I do before retiring. I hope to succeed with this experiment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.